Alert archive / Maryland / Tornado Warnings in 2004

Tornado Warning 19, NWS Wakefield, VA

July 18, 2004Somerset County, Maryland

NWS Wakefield, VA issued this tornado warning at Jul 18, 2004, 2:00 AM EDT for Somerset County, Maryland. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2004, 2:00 AM EDT (06:00 UTC)
Expired
Jul 18, 2004, 2:30 AM EDT
In force
30 min
Issued by
NWS Wakefield, VA
Area
Counties, with a storm outline in the text

County Somerset County, MD

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2004-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1501 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2004-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1501 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KAKQ 180600
TORAKQ
MDC039-180630-

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
159 AM EDT SUN JUL 18 2004

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  SOMERSET COUNTY IN SOUTHEAST MARYLAND

* UNTIL 230 AM EDT

* AT 154 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DEAL
  ISLAND...OR ABOUT 10 MILES NORTHWEST OF CRISFIELD...MOVING
  NORTHEAST AT 10 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  DEAL ISLAND AND RUMBLEY BY 205 AM EDT...
  DAMES QUARTER BY 225 AM EDT...
  MONIE...ORIOLE AND CHAMP BY 230 AM EDT...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3810 7610 3800 7591 3822 7568 3823 7592

$$

CULLEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Jul 17, 9:42 PM EDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jul 17, 9:42 PM EDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE WAKEFIELD VA
942 PM EDT SAT JUL 17 2004

.SHORT TERM...
DIFFLUENCE AT 300-250MB COUPLED W/ APPROACH OF MULTIPLE 500/700 MB
VORTS...IS PROVIDING THE FORCING FOR ONGOING BAND OF SHRAS W/
EMBEDDED TSTMS ONGOING ACRS WRN AND NRN PRTNS OF CWA. AS UPR LOW
SLIDES A BIT MORE E...BRINGING CORE OF FORCING CLOSER...REST OF
CWA WILL GET INTO THE ACT AS WELL. AS RESULT HAVE UPPED ENTIRE CWA TO
CAT POPS FOR OVERNIGHT PD (12 HR POP)...HWVR IN THE DETAILS XPCT ERN
SHR TO DRY OUT AFTER THIS INITIAL PUSH (AS INDICATED BY
RADAR/SATALLITE)...WHILE PIEDMONT REGION REMAINS WET. THE PRECIP
CORE OVER PIEDMONT SLOWLY SLIDES EWD OVRNGT..W/ POPS INCRNG AS IT
DOES SO. 18Z MODELS AND RADAR/SATRELLITE TRENDS INDICATE PRECIP
SHLD SLACKEN FROM SW TO NE AFTER 6Z...SO LOWER POPS TO LIKELY BY 12Z
FOR ALL BUT MD ERN SHR.

TWEAKED TEMPS UP A BIT IAW GDNC...AS CLD CVR AND PRECIP (GIVEN
CURRENT TDS) SHLD PRECLUDE LOWS MUCH LWR THAN ARND 70 MOST LCTNS.
ALSO INCRSD CLD CVR MOST LCTNS TO OVC BY END OF OVERNIGHT (IN LINE
W/ SAT TRENDS).

AS FAR AS MODEL DISAGREEMENT AS TO WHEN PRECIP ENDS (ETA DRIES
THINGS OUT ABT 6 HRS FASTER THAN GFS)...NOTE THAT THERE IS A NRN
COMPONENT TO MOTION OF DVLPNG CUTOFF OVR UPR OH VLY ON WATER VAPOR...
THIS WLD TEND TO FAVOR THE ETA IN LIFTING HTINGS OUT SOONER. HWVR
GIVEN THE UNCERTAIN NATURE INVOLVED W/ FCSTNG EXACTLY WHERE CUTOFFS
MOVE...HAVE LEFT WX/POP/TEMP/WIND FCST FOR TOMORROW ALONE (THOUGH
DID START THINGS OUT A TAD MORE CLOUDY PER SAT TRENDS AND 18Z RUNS).

LITTLE CHANGES ON MARINE.

&&

.PREV DISCUSSION...
PERSISTENT WARM FRONTAL BOUNDARY RESIDES FROM OFFSHORE SOUTHEAST
VIRGINIA SOUTHWESTWARD THROUGH CENTRAL NORTH CAROLINA. LOW PRESSURE
WILL DEVELOP OVER THE TENNESSEE VALEY AND ALONG THIS BOUNDARY...AND
TRACK TOWARDS THE CAROLINAS TONIGHT. THE WARM FRONT WILL LIFT NORTH
THROUGH THE MID ATLANTIC REGION ON SUNDAY...AS THE LOW MOVES UP THE
EAST COAST. A COLD FRONT WILL MOVE THROUGH THE MID ATLANTIC EARLY
MONDAY. A WEAK TROUGH OF LOW PRESSURE WILL REMAIN OVER THE AREA INTO
THE MIDDLE OF NEXT WEEK...WITH HIGH PRESSURE LOCATED TO THE SOUTHWEST
OF THE REGION.

TODAY ACTUALLY A VERY NICE DAY ACROSS THE MID ATLANTIC REGION WITH
CONVECTION HOLDING OFF TILL MID AFTERNOON ACROSS CENTRAL VIRGINIA IN
RESPONSE TO AFTERNOON HEATING AND AN UNSEASONABLY STRONG UPPER LEVEL
TROUGH OVER MUCH OF THE EASTERN THIRD OF THE COUNTRY. CONVECTION
SHOULD DIE QUICKLY TONIGHT AN HOUR OR SO AFTER SUNSET GIVING WAY TO A
WIDESPREAD MOSTLY RAI9N EVENTWITH A FEW EMBEDDED TSTORMS RESIDING IN
AND AROUND ANY LEFT-OVER BOUNDARIES FORMING IN OUTFLOWS FROM THIS
AFTERNOONS STORMS. BOTH THE GFS AND ETA ARE SIMILAR IN THE SHORT-TERM
MOVING THE LOW PRESSURE SYSTEM FROM THE SOUTHEAST  NORTHWARD ALONG
THE MID ATLANTIC COAST AND NORTHEAST. AS GULF AND ATLANTIC MOISTURE
GETS WRAPPED INTO THIS SYSTEM SIGNIFICANT RAINFALL COULD DEVELOP
ALONG THE APPALACHIANS AND POINTS FURTHER NORTH. THE ASSOCIATED COLD
FRONT DIGS WELL SOUTH FOR THIS TIME OF YEAR AND ACTUALLY IS PROGGED
TO BRUSH ALONG THE NORTHERN GULF COASTAL STATES BY MONDAY MORNING.

WITH PERSISTENT UPPER LEVEL TROUGH OVER THE MID ATLANTIC INTO THE
EXTENDED AND MODEL DISAGREEMENT MADE ONLY MINOR TEMP/TD TWEAKS UNTIL
CONCENSUS BECOMES MORE CONSISTENT .

VFR CONDITIONS WILL GIVE WAY TO WIDESPREAD MVFR OVERNIGHT AS THE
SHOWERS/TSTMS EXPAND INTO THE REGION. LATE TONIGHT (AFT MIDNIGHT)...
MAINLY MFVR WITH PATCHY IFR CIGS/VSBYS. SUN...GENERALLY MVFR (MAINLY
CIGS) THROUGH EARLY AFTN...THEN VFR.

NO FLAGS THROUGH THU. GWW DOES SHOW INCREASING SRLY SWELL MOVING INTO
THE COASTAL WATERS MON-TUE (4-6FT...9 SEC PERIODS)...HOWEVER GIVEN
THE OFFSHORE WIND COMPONENT (NORTH OF THE NC OUTER BANKS) HAVE OPTED
FOR SEAS 4 FT AT MOST. A COMBINATION OF 9 SECOND PERIOD SWELLS...
INCREASING SEAS IN RESPONSE TO APPROACH OF LCOW MOVING NORTHEAST UP
THE COAST WILL RESULT IN A MODERATE THREAT OF RIP CURRENTS FOR SUNDAY
FOR THE NORTHERN BEACHES FROM CAOPE CHARLES NORTHWARD TO OCEAN CITY
INCLUDING THE NATIONAL PARK BEACH LOCATED IN ASSATEAGUE. OCEAN CITY
HAD A LARGE NUMBER OF RESCUES YESTERDAY AND WILL MOST LIKELY HAVE
MULTIPLE RESCUES TODAY DUE TO LONGSHORE CURRENT PRODUCTION. SINCE
STRONGER RIPS CURRENTS OCCUR DAY-AFTER-DAY IN OR NEAR THE SAME
LOCATIONS...TOMORROW WILL ONCE AGAIN SEE A LARGE NUMBER OF RESCUES
WITH LOW TIDE AT 8:53 AM. THE MOST SUSEPTABLE TIMES FOR SWIMMERS
GETTING CAUGHT IN A RIP WILL BE ANYTIME TOMORROW...BUT ESPECIALLY
FROM ONE HOUR PRIOR TO TWO HOURS AFTER LOW TIDE.
&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
VA...NONE.
NC...NONE.
MARINE...NONE.

MALOIT
Hazardous weather outlook, Jul 17, 5:30 AM EDT, 20 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
530 AM EDT SAT JUL 17 2004

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-180900-
ACCOMACK VA-AMELIA VA-BERTIE NC-BRUNSWICK VA-CAMDEN NC-CAROLINE VA-
CHARLES CITY VA-CHESAPEAKE VA-CHESTERFIELD VA-CHOWAN NC-
CUMBERLAND VA-DINWIDDIE VA-DORCHESTER MD-EASTERN CURRITUCK NC-
ESSEX VA-FLUVANNA VA-GATES NC-GLOUCESTER VA-GOOCHLAND VA-
GREENSVILLE VA-HANOVER VA-HENRICO VA-HERTFORD NC-INLAND WORCESTER MD-
ISLE OF WIGHT VA-JAMES CITY VA-KING AND QUEEN VA-KING WILLIAM VA-
LANCASTER VA-LOUISA VA-LUNENBURG VA-MARYLAND BEACHES MD-MATHEWS VA-
MECKLENBURG VA-MIDDLESEX VA-NEW KENT VA-NEWPORT NEWS/HAMPTON VA-
NORFOLK/PORTSMOUTH VA-NORTHAMPTON VA-NORTHAMPTON NC-
NORTHUMBERLAND VA-NOTTOWAY VA-PASQUOTANK NC-PERQUIMANS NC-
POWHATAN VA-PRINCE EDWARD VA-PRINCE GEORGE VA-RICHMOND VA-
SOMERSET MD-SOUTHAMPTON VA-SUFFOLK VA-SURRY VA-SUSSEX VA-
VIRGINIA BEACH VA-WESTERN CURRITUCK NC-WESTMORELAND VA-WICOMICO MD-
YORK VA-
530 AM EDT SAT JUL 17 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN VIRGINIA...
NORTHEAST NORTH CAROLINA AND THE EASTERN MARYLAND SHORE.

.DAY ONE...TODAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

CULLEN

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...AND
STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
WAKEFIELD, VA CAN BE FOUND ON THE INTERNET AT THE FOLLOWING
(LOWER CASE): HTTP://WWW.ERH.NOAA.GOV/AKQ.

In the hours before

Special weather statement, Jul 17, 10:04 PM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1004 PM EDT SAT JUL 17 2004

VAZ061-068>070-080-180245-
AMELIA VA-CHESTERFIELD VA-CUMBERLAND VA-DINWIDDIE VA-POWHATAN VA-
1004 PM EDT SAT JUL 17 2004

...THUNDERSTORMS MOVING ACROSS THE CENTRAL VIRGINIA PIEDMONT
AND PORTIONS OF CENTRAL VIRGINIA...

AT 1004 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS FROM 7 MILES WEST OF CUMBERLAND TO 9 MILES EAST OF
MANNBORO...MOVING NORTH AT 20 MPH. THE THUNDERSTORMS WILL BE
NEAR...MOSELEY AROUND 1020 PM...POWHATAN AROUND 1030 PM...
CARTERSVILLE AROUND 1040 PM...AND BON AIR AROUND 1045 PM.
OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE AMELIA
COURTHOUSE.

WIND GUSTS TO 30 MPH AND DANGEROUS LIGHTNING ARE POSSIBLE WITH THESE
STORM. UP TO ONE INCH PER HOUR WILL CAUSE PONDING OF WATER ON
ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS.

MALOIT
Special weather statement, Jul 17, 10:44 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1044 PM EDT SAT JUL 17 2004

MDZ021-180330-
DORCHESTER MD-
1044 PM EDT SAT JUL 17 2004

...STRONG THUNDERSTORMS MOVING THROUGH WESTERN DORCHESTER COUNTY...

AT 1044 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 22 MILES SOUTHWEST OF CAMBRIDGE TO 39 MILES
SOUTH OF CAMBRIDGE...OR FROM COVE POINT TO 13 MILES NORTHEAST OF FAIR
PORT...MOVING NORTHEAST AT 5 MPH. THE STRONG THUNDERSTORMS WILL BE
NEAR...WINGATE AROUND 1105 PM...TAYLORS ISLAND AROUND 1125 PM...AND
BUCKTOWN AROUND 1130 PM.

FREQUENT DANGEROUS LIGHTNING IS POSSIBLE WITH THESE STORMS. RAINFALL
RATES OF UP TO ONE INCH PER HOUR WILL CAUSE PONDING OF WATER ON
ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS.

MALOIT
Special weather statement, Jul 17, 10:49 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1049 PM EDT SAT JUL 17 2004

VAZ071-081>083-089-090-180330-
CHARLES CITY VA-HENRICO VA-JAMES CITY VA-NEW KENT VA-PRINCE GEORGE
VA-SURRY VA-
1049 PM EDT SAT JUL 17 2004

...STRONG THUNDERSTORMS MOVING INTO **LOCATION**...

AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHARLES CITY TO CLAREMONT...MOVING NORTH AT
25 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR...ROXBURY AROUND 1110
PM...TALLEYSVILLE AROUND 1120 PM...AND NEW KENT AROUND 1125 PM.

WIND GUSTS TO 35 MPH AND FREQUENT DANGEROUS LIGHTNING ARE POSSIBLE
WITH THIS STORM. RAINFALL RATES OF UP TO ONE INCH PER HOUR COULD
CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING
IN LOW LYING AREAS.

MALOIT
Special weather statement, Jul 17, 10:49 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE WAKEFIELD VA
1049 PM EDT SAT JUL 17 2004

VAZ071-081>083-089-090-180330-
CHARLES CITY VA-HENRICO VA-JAMES CITY VA-NEW KENT VA-PRINCE GEORGE
VA-SURRY VA-
1049 PM EDT SAT JUL 17 2004

...STRONG THUNDERSTORMS MOVING THROUGH SOUTH CENTRAL AND CENTRAL
VIRGINIA...

AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHARLES CITY TO CLAREMONT...MOVING NORTH AT
25 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR...ROXBURY AROUND 1110
PM...TALLEYSVILLE AROUND 1120 PM...AND NEW KENT AROUND 1125 PM.

WIND GUSTS TO 35 MPH AND FREQUENT DANGEROUS LIGHTNING ARE POSSIBLE
WITH THIS STORM. RAINFALL RATES OF UP TO ONE INCH PER HOUR COULD
CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING
IN LOW LYING AREAS.

MALOIT
Special weather statement, Jul 18, 12:10 AM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1210 AM EDT SUN JUL 18 2004

MDZ022-023-180515-
SOMERSET MD-WICOMICO MD-
1210 AM EDT SUN JUL 18 2004

...THUNDERSTORMS WITH HEAVY RAIN MOVING INTO THE LOWER MARYLAND
EASTERN SHORE...

AT 1208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN 15 MILES SOUTHWEST OF PRINCESS
ANNE...OR ABOUT 8 MILES NORTHWEST OF CRISFIELD...MOVING NORTHEAST AT
25 MPH. THE THUNDERSTORMS WILL BE NEAR UPPER FAIRMOUNT AT 1215 AM
EDT...CHAMP AT 1220 AM EDT...MONIE AT 1225 AM EDT...MOUNT VERNON AT
1230 AM EDT...WIDGEON AT 1240 AM EDT...TRINITY AT 1245 AM EDT. OTHER
LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE DEAL
ISLAND...DELMAR...FRUITLAND...HEBRON...PARSONSBURG AND SALISBURY.

EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM.
RAINFALL RATES OF UP TO TWO INCHES PER HOUR WILL CAUSE PONDING OF
WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS.

CULLEN
Special weather statement, Jul 18, 1:15 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
115 AM EDT SUN JUL 18 2004

MDZ021>023-180615-
DORCHESTER MD-SOMERSET MD-WICOMICO MD-
115 AM EDT SUN JUL 18 2004

...THUNDERSTORMS WITH HEAVY RAIN MOVING THROUGH PORTIONS OF THE
LOWER MARYLAND EASTERN SHORE...

AT 113 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN OVER THE WESTERN PORTIONS OF LOWER
MARYLAND...MOVING NORTH AT 25 MPH. THE THUNDERSTORM WILL BE NEAR
CROCHERON AT 120 AM EDT...WINGATE...AND...NANTICOKE AT 125 AM
EDT...ELLIOTT AT 130 AM EDT...LINKWOOD...AND...VIENNA AT 155 AM
EDT...ELDORADO...AND...BROOKVIEW AT 205 AM EDT...HURLOCK AT 210 AM
EDT.

EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM.
RAINFALL RATES OF UP TO TWO INCHES PER HOUR WILL CAUSE PONDING OF
WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS.

CULLEN

Nearby

Tornado Warnings in Maryland, 2004Every tornado warning in 2004Tornadoes in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.